# SDR FDEA202309131585

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AGA385527
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR, RIGHT HAND CARGO TRACK X= -20 FOUND WITH CORROSION   AT STATION 1955.  CORROSION ON TRACK AT AFT CARGO COMPARTMENT FLOOR RIGHT HAND STATION 1955 X= -20   AREA REMOVED AS PER MD-11 SRM 51-21-01-0G AND FOUND EXCEEDED LIMITS AS PER MD-11   SRM 53-00-52-1A ALLOWABLE DAMAGE 1 FIGURE 101 SHEET 1. CORRODED TRACK AT AFT CARGO   COMPARTMENT FLOOR RIGHT HAND STATION 1967 - 1841 X= -20 AREA REMOVED AND REPLACED   AS PER MD-11 SRM 51-31-01-0G. TRACK REWORKED AS PER DOUGLAS DRAWING AGA3855   REVISION: N. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
